Show simple item record

dc.contributor.authorHuang, Chuangxia ( Orcid Icon 0000-0002-0732-226X )
dc.contributor.authorHe, Yigang ( )
dc.contributor.authorHuang, Lihong ( )
dc.date.accessioned2021-08-05T14:59:53Z
dc.date.available2021-08-05T14:59:53Z
dc.date.issued2007-03-15
dc.identifier.citationHuang, C., He, Y., & Huang, L. (2007). Almost sure exponential stability of delayed cellular neural networks. Electronic Journal of Differential Equations, 2007(44), pp. 1-6.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14205
dc.description.abstractThe stability of stochastic delayed Cellular Neural Networks (DCNN) is investigated in this paper. Using suitable Lyapunov functional and the semimartingale convergence theorem, we obtain some sufficient conditions for checking the almost sure exponential stability of the DCNN.en_US
dc.formatText
dc.format.extent6 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectStochasticen_US
dc.subjectCellular neural networksen_US
dc.subjectAlmost sure exponential stabilityen_US
dc.subjectLyapunov functionalen_US
dc.titleAlmost sure exponential stability of delayed cellular neural networksen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record